I have a swollen jaw, pain in my ear and severe tooth pain, headache... all from an abscessed tooth. I can't afford the dentist until next week. I had two zpaks here and figure this antiobiotic is better than none. Can I safely take both zpaks and then see the dentist?
5 Oct 2009
Yes, you can. You may get thrush or if you are female, you could get a yeast infection. Eat lots of yogurt throughout your treatment and you can use monistat or it's equivalent after a few days of treatment. You might want to get the 7 day stuff and use it every 2 or 3 days if you have ever had one before and are prone to them.Z paks are pretty strong anti biotic and it will kill off all bacteria, good and bad, that keep the yeast in check. You don't have to treat for thrush or yeast, just be aware that they could happen and take appropriate measures if it does. There is a really great mouth wash called Biotene, that has NO alcohol, but is antiseptic and is in with the mouthwashes at drug stores and mass retail stores.It will help with the abcess and so will warm salty gargles. Good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
swollen up where my abscees is.should i be worried?or is this the process that the meds are treating the infected area.i don't know if this ...
1 answer • 22 Sep 2011
I also been having alot of pain on that side my ear hurts my mouth and also been with a headache for 3 days now. I just started my amoxicillin today ...
3 answers • 6 Feb 2012
I am taking this medicine for a tooth infection and every time i take it i get severe heartburn so bad that it's almost intolerable. The ...
1 answer • 2 May 2013
... on amoxicillin for three days and it doesn't seem to be helping. What should I do
2 answers • 1 Apr 2014